hello. i work night shifts. today at 03:00 am i drank cuban coffee and at 04:00am i drank cuban coffee again because i was sleepy. at 05:00 am i measured my blood glucose and it was 131. i have not been diagnosed as diabetic. im really concerned about that sugar reading
generally after a meal of high carbohydrate diet, blood glucose level be increased in normal persons also. this is your case..
to rule out diabetes you need to get your fasting blood glucose and post prandial glucose level...
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hey, i have mental health probs, (adhd, emotional unstable boaderline personality disorder, depression, anxiety ect) and past 6 months i have been having episodes were i will feel weak, bad head being sick, shaky ect when this happens my legs can give way so been to docs when it happens my blood presure goes high and my sugars go low, they said i am not a diabetic but they dont no why this is happing these are happing more regular now used to be once a month now can get every 2/3 days i am eating and drinking loads and going to toliet alot, i got my self a glucos monitor and with in 15 mins my sugar went from 4.6 to 4.2 then i started getting the shakes nd stuff ( with me having a little girl (single mum) i dont want to get so bad so i quickly take glucos tablets and choc to boost sugars up yet when this happens after i get really bad head feel really tired... i keep asking the doctor why this is happing but yet they do not no i am 26 and this shudnt keep happing,.... dont no if its anything related but ive also had problems with my jaw its been locked for 3 weeks and dentist said it aint infection its my jaw joint and need to get refered to specialist...... does anyone no what could be making me like this?? x
HI doctor, Good evening I am mohammed ali, 47 yrs nw, working presently as principal of a school in gulf. I am diabetic for last 11 yrs. presently my height is 164cm n wt 58Kg. I have been using daonil mostly since affected by the disease. For around 8-9 yrs i could manage almost the mormalcy with 2.5 mg, then i had to use 2.5mg twice a day for 2-3 yrs. Last two yrs i had to increase the dosage to 5mg twice, with luch and dinner ( that was my practice). for the last 3 months i feel wide fluctuations despite reducing food and using 5mg 3times. the level sm times went up to 353mg. 2 days before, my fasting blood assessment with the following details marked high. FB sugar i s 9.3 nmol, TDIL 21.4 u mol/L, ALT 80 IU/L, LD P 510IU/L, , and AMY7 100U/L and CHOL 3.39 mmol/L marked low. I hav noticed that some of my liver function readings like ALT alwys were high for the last 10 yrs. i take 3 iidlies as breakfast, 2 chappatis for lunch n dinner with mostly nothing other than sugarless black tea in between. KIndly advise me
Hi I am a diabetic and 60 years old. I exercise daily by walking 4 km per day. I am also on Janumet tablets twice a day. I did a 6 km walk yesterday evening, but my sugar level was still 11.8 this morning. Could you explain why it is still o high? Dennis
Hello. My husband is in post pancreatitis stage and is home leading a normal life . The cause of this illness remains a mystery to the doctors that attended to him as he does not drink alcohol and gall stones were also ruled out. My question is, what kind of foods shld he be eating? I don t want to know about diets that help lose your belly, I want to know about nutrition. What my husband does is if he gets an ache and upset tummy, he reviews what he ate over the last few meals and assumes a certain food caused and just says he wont eat it again, and this goes on til the next tummy ache. He does still take creon and he is not a diabetic at this stage based on tests that have been done. We are based in Cairns Aussie. Any advice or education on these issues wld be most appreciated. Regards Ruth Young
I am having a fluttering sensation in the top, center portion of my head and having excessive fluid retention. I take a fluid pill daily and cymbalta. I have a family history of diabetes and am a borderline diabetic. I also have symptoms of ADHD (this has been diagnosed by physician.)
I had a baby 18 months ago and previous to that suffered from Hyperthyroid due to a virus. I was suffering from significant tachycardia and excessive sweating at that time. RAI Uptake was done etc, Virus resolved rendering my thyroid now Hypoactive for the last 4 years. I am currently taking Synthroid 150mcg. I have been a runner my entire life however first trimester complications caused that to cease. I am not just getting back into it and training for a half marathon. I have noted that my heart rate even after 5 minutes of running is around 186 bpm. I went to my GP to have my TSH and T4 checked to be sure I wasn t over medicated. Everything was normal. His response to this high BPM was to add a Beta-blocker. I have leary of taking it because I have read it will greatly affect my performance while running. I also get a quivering type feeling here and there through out the day in my heart. I get extremely flush almost purple in my face when running. I m wondering if there could something significantly more wrong than the thyroid affect as my GP has mentioned. I asked for a stress test and he said I didn t need one. I am 34 years old, slightly overweight still from post-partum. no other medical conditions, no history of any previous medical conditions other than Gestational Induced Hypertension and ecclampsia which clearly has resolved and Gestational Diabetes which also resolved.
Son, 39, 10 years bedridden with anoxic encephalopathy from heart surgery gone wrong, 1 year diag of type II diabetes; treated with metformin; average glucose is 128. External condom catheter. Last 3 months showing signs of discomfort while urinating. Urine is clear except for white stringy material that tends to cling together in jellyfish-like small clumps of strands. No fever. In general good health. Bowel movements usually normal. Occasional very soft stools. On GT feeding. Half FibersourceHn and Glucerna.
We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.